Comparison of probabilistic and deterministic point sets

Peter Grabner, Tetiana Stepaniuk

Research output: Contribution to journalArticle

LanguageEnglish
Pages128-143
JournalJournal of approximation theory
Volume239
DOIs
StatusPublished - 2019

Cite this

Comparison of probabilistic and deterministic point sets. / Grabner, Peter; Stepaniuk, Tetiana.

In: Journal of approximation theory, Vol. 239, 2019, p. 128-143.

Research output: Contribution to journalArticle

@article{12134b0d4abb487e94a5d1be7ca7829a,
title = "Comparison of probabilistic and deterministic point sets",
author = "Peter Grabner and Tetiana Stepaniuk",
year = "2019",
doi = "10.1016/j.jat.2018.12.001",
language = "English",
volume = "239",
pages = "128--143",
journal = "Journal of approximation theory",
issn = "0021-9045",
publisher = "Academic Press",

}

TY - JOUR

T1 - Comparison of probabilistic and deterministic point sets

AU - Grabner,Peter

AU - Stepaniuk,Tetiana

PY - 2019

Y1 - 2019

U2 - 10.1016/j.jat.2018.12.001

DO - 10.1016/j.jat.2018.12.001

M3 - Article

VL - 239

SP - 128

EP - 143

JO - Journal of approximation theory

T2 - Journal of approximation theory

JF - Journal of approximation theory

SN - 0021-9045

ER -